MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee received a burn on their hands while removing a bottle of rapicide pa high level disinfectant part a from a damaged box.The employee washed their hands with water and continued working; symptoms fully resolved the next day.
 
Additional Manufacturer Narrative
The user facility reported that bottles of rapicide pa high-level disinfectant became damaged in transit.The user facility was unable to confirm the subject lot of the bottle involved in the reported event.No ppe was worn by the user, specifically gloves, during the unpacking process.Steris offered in-service training on the proper use of ppe; however, the user facility declined.The following language related to safe handling of the rapicide pa high-level disinfectant can be found on the safety data sheet, "in case of contact, immediately flush skin with plenty of water.Remove contaminated clothing and shoes.Wash clothing before reuse.Get immediate medical advice/attention.Causes severe skin burns.Symptoms may include redness, pain, blisters." the safety data sheet includes the following language related to ppe, "wear chemically resistant protective gloves.Wear approved eye protection (properly fitted dust- or splash-proof chemical safety goggles) and face protection (face shield).Wear suitable protective clothing.Wear solvent resistant apron and boots for spills." fedex retrieved the damaged box from the user facility.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20796174
Report Number2150060-2024-00057
Device Sequence Number7894441
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML020117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown